Format

Send to

Choose Destination
See comment in PubMed Commons below
J Clin Neurol. 2008 Sep;4(3):131-3. doi: 10.3988/jcn.2008.4.3.131. Epub 2008 Sep 30.

Warfarin-induced intracerebral hemorrhage associated with microbleeds.

Author information

1
Department of Neurology, Asan Medical Center, University of Ulsan College of Medicine, Seoul, Korea.

Abstract

BACKGROUND:

Microbleeds (MBs), proposed as a biomarker for microangiopathy, have been suggested as a predictor of spontaneous or thrombolysis-related intracerebral hemorrhage (ICH) in acute ischemic stroke. However, the relationship between MBs and warfarin-induced ICH is not clear.

CASE REPORT:

We describe two patients who developed warfarin-induced ICH at the site of MBs documented in previous MRI.

CONCLUSIONS:

The presence of MBs might increase the risk of ICH after warfarin use in ischemic stroke patients. A large cohort study is required to confirm the relationship of MBs with warfarin-induced ICH.

KEYWORDS:

Anticoagulation; Intracerebral hemorrhage; Magnetic resonance imaging

PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Korean Neurological Association Icon for PubMed Central
    Loading ...
    Support Center